# SDR DALA2023030601636

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,240 hours, 19,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 1 RT MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: R/R LIGHT ASSY PER B767 AMM 52-73. OPS CHK NML. MEL & PLAC REMD. NO "M" PROC TO REVERSE. (2655725)
